RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2007, Volume 10, Number 2, Pages 3–18 (Mi mt19)  

This article is cited in 3 scientific papers (total in 3 papers)

Regular and Quasiregular Isometric Flows on Riemannian Manifolds

V. N. Berestovskiia, Yu. G. Nikonorovb

a Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science
b Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Abstract: We study the nontrivial Killing vector fields of constant length and the corresponding flows on smooth Riemannian manifolds. We describe the properties of the set of all points of finite (infinite) period for general isometric flows on Riemannian manifolds. It is shown that this flow is generated by an effective almost free isometric action of the group $S^1$ if there are no points of infinite or zero period. In the last case, the set of periods is at most countable and generates naturally an invariant stratification with closed totally geodesic strata; the union of all regular orbits is an open connected dense subset of full measure.

Key words: Riemannian manifold, Killing vector field, action of the circle, geodesic.

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2008, 18:3, 153–162

Bibliographic databases:

UDC: 514.752.7
Received: 07.12.2006

Citation: V. N. Berestovskii, Yu. G. Nikonorov, “Regular and Quasiregular Isometric Flows on Riemannian Manifolds”, Mat. Tr., 10:2 (2007), 3–18; Siberian Adv. Math., 18:3 (2008), 153–162

Citation in format AMSBIB
\Bibitem{BerNik07}
\by V.~N.~Berestovskii, Yu.~G.~Nikonorov
\paper Regular and Quasiregular Isometric Flows on Riemannian Manifolds
\jour Mat. Tr.
\yr 2007
\vol 10
\issue 2
\pages 3--18
\mathnet{http://mi.mathnet.ru/mt19}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2382415}
\transl
\jour Siberian Adv. Math.
\yr 2008
\vol 18
\issue 3
\pages 153--162
\crossref{https://doi.org/10.3103/S1055134408030012}


Linking options:
  • http://mi.mathnet.ru/eng/mt19
  • http://mi.mathnet.ru/eng/mt/v10/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Berestovskii V.N., Nikitenko E.V., Nikonorov Yu.G., “Classification of generalized normal homogeneous Riemannian manifolds of positive Euler characteristic”, Differential Geom. Appl., 29:4 (2011), 533–546  crossref  mathscinet  isi  elib  scopus
    2. Yu. G. Nikonorov, “Killing vector fields and the curvature tensor of a Riemannian manifold”, Siberian Adv. Math., 24:3 (2014), 187–192  mathnet  crossref  mathscinet
    3. Nikonorov Yu.G., “Killing Vector Fields of Constant Length on Compact Homogeneous Riemannian Manifolds”, Ann. Glob. Anal. Geom., 48:4 (2015), 305–330  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:187
    Full text:61
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018